# SDR CA091002007

- Difficulty date: September 15, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 5120011
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 2,908 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) FL390, EICAS IB SPOILERON, IB FLT SPLRS, AP TRIM IS LWD CAUTION MSGS. FLIGHT SYNOPTIC PAGE SHOWS RT WING INBD MFS FULLY DEPLOYED, AIRPLANE TURNED VIOLENTLY ROLL LT, IAS REDUCED BY DRAG, AP DISC, THRUST INCREASED TO CLIMB TO MAINTAIN SPEED, ALL QRH CHECKLIST ACCOMPLISHED, DURING DESCENT RT MFS INBD STARTED TO LWR AS SHOWED BY ARROW VECTOR (SYNOPTIC PAGE), MESSAGE REMAINED ON EICAS.  RT INBD MFS SPOILER PCU REPLACED IAW AMM 27-62-01, ACFT RETURNED TO SERVICE.
